# SDR IPXA2018092654369

- Difficulty date: August 7, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141U53609
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER CAP OF MAIN DECK FLOORBEAM AT BS 480,  LBL 100.  REPAIRED IAW EO B747-5310-69999-A.
